Hail, San Augustine
- When
- May 10, 2:55 PM CST
- Where
- San Augustine County, 4 mi S of San Augustine
- Measured
- 1 in hail
- Reported by
- STORM CHASER
- Coordinates
- 31.467, -94.117
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at May 10, 2:19 PM CST, 36 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 319 PM CDT WED MAY 10 2006 .DISCUSSION... AT MID AFTERNOON...A COLD FRONT EXTENDED ALONG A LINE FROM NEAR FARMERVILLE LA...SOUTHWEST OVER MANSFIELD...TO NEAR LUFKIN TX. ALONG AND TO THE EAST OF THIS FRONT...A MOIST AND VERY UNSTABLE AIR MASS WILL PROVIDE FUEL FOR SCATTERED THUNDERSTORMS TO DEVELOP ALONG AND AHEAD OF THE FRONT DURING THE AFTERNOON AND EVENING. SOME OF THESE THUNDERSTORMS MAY BE SEVERE LATE IN THE AFTERNOON AND EARLY IN THE EVENING. COOLER TEMPERATURES AND DRIER AIR WILL BE OVER THE FOUR STATE AREA THURSDAY AND FRIDAY...BRINGING A WELCOME RELIEF TO THE WARM AND HUMID CONDITIONS OF THE PAST FEW DAYS. THE CHANCES OF RAIN DIMINISH AFTER TONIGHT WITH A LARGE PERSISTENT UPPER LEVEL TROUGH OVER THE EAST UNITED STATES. A COLD FRONT WILL MOVE THROUGH THE FOUR STATE AREA SATURDAY...BRINGING ANOTHER SLIGHT CHANCE OF RAIN TO THE AREA SATURDAY. OVERALL...AFTER TONIGHT...RAIN WILL BE HARD TO COME BY. && .PRELIMINARY POINT TEMPS/POPS... SHV 54 79 51 82 / 20 0 0 0 MLU 51 78 51 82 / 40 0 0 0 DEQ 45 72 43 77 / 10 0 0 0 TXK 53 75 51 79 / 10 0 0 0 ELD 52 76 50 80 / 20 0 0 0 TYR 54 76 51 83 / 10 0 0 0 GGG 54 77 50 83 / 10 0 0 0 LFK 57 80 50 84 / 40 0 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 03
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT WED MAY 10 2006 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-111100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT WED MAY 10 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... A COLD FRONT WAS MOVING SLOWLY THROUGH THE FOUR STATE AREA THIS AFTERNOON. THE FRONT WAS LOCATED ALONG A LINE FROM JUST SOUTH OF EL DORADO ARKANSAS...TO SHREVEPORT...TO JACKSONVILLE TEXAS. ALONG AND TO THE SOUTHEAST OF THIS FRONT...AS IT MOVES SLOWLY SOUTHEAST THIS AFTERNOON...SCATTERED THUNDERSTORMS MAY FORM...AND MOVE EAST OR SOUTHEAST...THROUGH THE UNSTABLE AIR MASS AHEAD OF THE FRONT. SOME OF THE THUNDERSTORMS MAY BECOME SEVERE...PRODUCING LARGE HAIL AND DAMAGING WINDS. A FEW TORNADOES COULD ALSO OCCUR IN NORTH CENTRAL LOUISIANA FROM THE MIDDLE OF THE AFTERNOON...INTO THE EARLY EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS MAY BE NEEDED THIS AFTERNOON AND EVENING. 03
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1021 AM CDT WED MAY 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM TSTM WND DMG PRESCOTT 33.80N 93.39W
05/10/2006 NEVADA AR LAW ENFORCEMENT
TREES AND POWERLINES DOWN.
&&
MFPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1030 AM CDT WED MAY 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 AM HAIL 5 SW HORATIO 33.89N 94.42W
05/10/2006 E0.88 INCH LITTLE RIVER AR TRAINED SPOTTER
&&
MFPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
344 PM CDT WED MAY 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL 7 W SAN AUGUSTINE 31.53N 94.23W
05/10/2006 E0.75 INCH SAN AUGUSTINE TX TRAINED SPOTTER
&&
NFILLOPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
349 PM CDT WED MAY 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL 10 SW SAN AUGUSTINE 31.43N 94.23W
05/10/2006 E1.75 INCH SAN AUGUSTINE TX PUBLIC
&&
NFILLOPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
354 PM CDT WED MAY 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM HAIL 5 SE FARMERVILLE 32.72N 92.34W
05/10/2006 E0.75 INCH UNION LA TRAINED SPOTTER
&&
MFThe Shreveport radar (KSHV), 112 km away, was scanning. The volume nearest the first event began at 20:53 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2006Every state in 2006This day in weather historyWarnings in Texas, May 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5507589.